Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2018, Volume 3, Issue 1, Pages 38–57 (Mi chfmj90)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Invariant submodel of rank 2 on subalgebra of translations linear combinations for a hydrodynamic type model

D. T. Siraevaa, S. V. Khabirovb

a Ufa State Aviation Technical University, Ufa, Russia
b Mavlutov Institute of Mechanics of Ufa Scientific Center of RAS, Ufa, Russia

Abstract: The equations of hydrodynamic type with the equation of state in the form of pressure, represented as a sum of density and entropy functions, are considered in the article. For the invariant submodel of a 2-dimensional subalgebra in the form of a linear combination of translations chosen from the previously constructed optimal system of non-similar subalgebras, we find the integrals of the system, determine the type of the system, reduce the system to the symmetric form and the characteristic form, find exact solutions, define equivalence transformations for the linearized system, the group classification problem is solved, an optimal system of non-similar subalgebras is constructed, and the application of integral transformations is shown.

Keywords: subalgebra, invariant submodel, exact solution, group classification, equivalence transformation.

Full text: PDF file (1113 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 28.01.2018
Revised: 15.02.2018

Citation: D. T. Siraeva, S. V. Khabirov, “Invariant submodel of rank 2 on subalgebra of translations linear combinations for a hydrodynamic type model”, Chelyab. Fiz.-Mat. Zh., 3:1 (2018), 38–57

Citation in format AMSBIB
\Bibitem{SirKha18}
\by D.~T.~Siraeva, S.~V.~Khabirov
\paper Invariant submodel of rank 2 on subalgebra of translations linear combinations for a hydrodynamic type model
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2018
\vol 3
\issue 1
\pages 38--57
\mathnet{http://mi.mathnet.ru/chfmj90}
\elib{https://elibrary.ru/item.asp?id=32485877}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj90
  • http://mi.mathnet.ru/eng/chfmj/v3/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. T. Siraeva, “Klassifikatsiya statsionarnykh podmodelei ranga 2 idealnoi gidrodinamiki”, Chelyab. fiz.-matem. zhurn., 4:1 (2019), 18–32  mathnet  crossref  elib
    2. D. T. Siraeva, “The canonical form of the rank 2 invariant submodels of evolutionary type in ideal hydrodynamics”, J. Appl. Industr. Math., 13:2 (2019), 340–349  mathnet  crossref  crossref  elib
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:114
    Full text:37
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021